MENU

You are here

Publications

Export 232 results:
Filters: First Letter Of Last Name is A  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
R
Ambrosetti A, Ruiz D. Radial solutions concentrating on spheres of nonlinear Schrödinger equations with vanishing potentials. Proc. Roy. Soc. Edinburgh Sect. A 136 (2006) 889-907 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/1755
Altafini C. The reachable set of a linear endogenous switching system. Systems Control Lett. 47 (2002) 343-353 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3142
Ambrosetti A. Recent advances in the study of the existence of periodic orbits of Hamiltonian systems. Advances in Hamiltonian systems (Rome, 1981), 1--22, Ann. CEREMADE, Birkhauser Boston, Boston, MA, 1983. [Internet]. 1981 . Available from: http://hdl.handle.net/1963/159
Abenda S, Grava T. Reciprocal transformations and flat metrics on Hurwitz spaces. J. Phys. A 40 (2007) 10769-10790 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2210
Karatzas EN, Stabile G, Atallah N, Scovazzi G, Rozza G. A Reduced Order Approach for the Embedded Shifted Boundary FEM and a Heat Exchange System on Parametrized Geometries. 2018 .
Karatzas EN, Stabile G, Atallah N, Scovazzi G, Rozza G. A Reduced Order Approach for the Embedded Shifted Boundary FEM and a Heat Exchange System on Parametrized Geometries. In: Fehr J, Haasdonk B IUTAM Symposium on Model Order Reduction of Coupled Systems, Stuttgart, Germany, May 22–25, 2018. IUTAM Symposium on Model Order Reduction of Coupled Systems, Stuttgart, Germany, May 22–25, 2018. Springer International Publishing; 2020. Available from: https://arxiv.org/abs/1807.07753
Altafini C. Reduction by group symmetry of second order variational problems on a semidirect product of Lie groups with positive definite Riemannian metric. ESAIM: COCV 10 (2004) 526-548 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/3521
Alberti G, Bianchini S, Caravenna L. Reduction on characteristics for continuous of a scalar balance law. In: AIMS Series on Applied Mathematics, vol. 8 (2014): 399 - 406. AIMS Series on Applied Mathematics, vol. 8 (2014): 399 - 406. SISSA; 2014. Available from: http://hdl.handle.net/1963/6562
Altafini C, Havel TF. Reflection symmetries for multiqubit density operators. J. Math. Phys. 47 (2006) 032104 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2121
Arroyo M, DeSimone A. Relaxation dynamics of fluid membranes. Phys. Rev. E 79 (2009) 031915 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3618
Adams J, Conti S, DeSimone A, Dolzmann G. Relaxation of some transversally isotropic energies and applications to smectic A elastomers. Math. Models Methods Appl. Sci. 18 (2008) 1-20 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/1912
Albeverio S, Dabrowski L, Fei S-M. A Remark on One-Dimensional Many-Body Problems with Point Interactions. Int. J. Mod. Phys. B 14 (2000) 721-727 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/3214
Altafini C. Representing multiqubit unitary evolutions via Stokes tensors. Phys. Rev. A 70 (2004) 032331 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2307
Arroyo M, Heltai L, Millán D, DeSimone A. Reverse engineering the euglenoid movement. Proceedings of the National Academy of Sciences of the United States of America. Volume 109, Issue 44, 30 October 2012, Pages 17874-17879 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6444
Agrachev AA, Baryshnikov Y, Liberzon D. On robust Lie-algebraic stability conditions for switched linear systems. Systems and Control Letters. Volume 61, Issue 2, February 2012, Pages 347-353 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6455
Arroyo M, DeSimone A, Heltai L. The role of membrane viscosity in the dynamics of fluid membranes.; 2010. Available from: http://hdl.handle.net/1963/3930
S
Ambrosetti A, Malchiodi A. On the scalar curvature problem under symmetry. [Internet]. 1999 . Available from: http://hdl.handle.net/1963/1287
Ambrosetti A, YanYan L, Malchiodi A. Scalar curvature under boundary conditions. Cr. Acad. Sci. I-Math, 2000, 330, 1013 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1506
Agostiniani V. Second order approximations of quasistatic evolution problems in finite dimension. Discrete & Continuous Dynamical Systems - A [Internet]. 2012 ;32:1125. Available from: http://aimsciences.org//article/id/560b82d9-f289-498a-a619-a4b132aaf9f8
Arroyo M, DeSimone A. Shape control of active surfaces inspired by the movement of euglenids. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/35118
Ambrosetti A, Malchiodi A, Ni W-M. Singularity perturbed elliptic equations with symmetry: existence of solutions concetrating on spheres, Part II. Indiana Univ. Math. J. 53 (2004) 297-392 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/1663
Ambrosetti A, Malchiodi A, Ni W-M. Singularly perturbed elliptic equations with symmetry: existence of solutions concentrating on spheres, Part I. Comm. Math. Phys. 235 (2003) no.3, 427-466 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/1633
DeSimone A, Adams J, Conti S. Soft elasticity and microstructure in smectic C elastomers.; 2007. Available from: http://hdl.handle.net/1963/1811
Ambrosi D, Pezzuto S, Riccobelli D, Stylianopoulos T, Ciarletta P. Solid tumors are poroelastic solids with a chemo-mechanical feedback on growth. J. Elast. 2017 ;129:107–124.
Ambrosetti A, Cerami G, Ruiz D. Solitons of linearly coupled systems of semilinear non-autonomous equations on Rn. J. Funct. Anal. 254 (2008) 2816-2845 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2175

Pages

Sign in